# SDR SIMA200717706

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 11,971 hours, 9,017 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Control
- Part number: 70744
- Part serial: 113
- Condition: Failed
- Location: Zone 300
- Part time: 11,971 hours, 9,017 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S YOKE HAD PLAY ON CLIMB-OUT, COULD FEEL TWO INCHES OF CONTROL MOVEMENT AFTER TRIMMED.  ATC DECLARED EMERGENCY.  REMOVED AND REPLACED MOTOR CONTROL UNIT IAW CRJ AMM 27-42-07 AND OPERATIONAL CHECKS IAW CRJ AMM 27-40-00 WITH NO DEFECTS.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
